# SDR AALA202101199005

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- Aircraft time: 71,074 hours, 32,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXIT LIGHT CONNECTOR (7244VC) AT AFT RIGHT DOOR BROKEN, REQUIRES REPLACEMENT.  REPLACED CONNECTOR 7244VC, PER ESPM 20-54-52.
